# SDR AALA202305191108

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 85,741 hours, 11,177 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L LAVATORY DOOR KNOB JUST SPINS FROM INSIDE.  RESECURED 4L LAVATORY DOOR HANDLE PER CMM 25-45-81.
